# SDR KY7A20210503002

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N972DC
- Make and model: Emb EMB-145
- Aircraft serial: 14500812
- Aircraft time: 28,587 hours, 26,179 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON CLIMB OUT OF MSP THEY RECEIVED A PACK 1 FAIL CAS MESSAGE.  WHEN TRYING TO RESET PACK 1, PACK 2 FAILED.  WHILE TRYING TO RESET BOTH PACKS THEY NOTICED CABIN ALTITUDE BEGINNING TO RISE.  CREW ASKED ATC TO LEVEL AT FL190, UPON LEVELING THE CABIN ALTITUDE CONTINUED TO RISE AND ASKED ATC FOR A DECENT TO 10,000FT AND WERE GIVEN CLEARANCE.  ONCE DOWN TO 10,000FT THE CREW RAN QRH AND WERE ABLE TO GET BOTH PACKS BACK ON LINE.  DISPATCH WAS NOTIFIED OF THE ISSUE AND ALL AGREED THAT THE FLIGHT WAS SAFELY CONTINUED AT 10,000 FEET AND CONTINUED ON TO TVF WITH NO FURTHER ISSUES.  MX PRESSURIZED THE AIRCRAFT ON THE GROUND ON PACK 1 AND TRANSFERRED TO MEL 32763.
